Diffusion with a Discontinuous Potential: a Non-Linear Semigroup Approach

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 34
  • Download : 0
This paper studies existence of mild solution to a sharp cut off model for contact driven tumor growth. Analysis is based on application of the Crandall-Liggett theorem for omega-quasi-contractive semigroups on the Banach space L-1 (Omega). Furthermore, numerical computations are provided which compare the sharp cut off model with the tumor growth model of Perthame, Quiros, and Vazquez [13].
Publisher
GLOBAL SCIENCE PRESS
Issue Date
2021
Language
English
Article Type
Article
Citation

ANALYSIS IN THEORY AND APPLICATIONS, v.37, no.2, pp.178 - 190

ISSN
1672-4070
DOI
10.4208/ata.2021.pr80.01
URI
http://hdl.handle.net/10203/297931
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0